Are blood clots normal once injected with Juvederm Ultra XC?
Thank you for your question and I am sorry to see your bruising issues after lip augmentation. Due to the thin tissues of the lips it is not uncommon to have some mild bruising after filler placement. This resolves spontaneously with time but you may be able to help speed the process by using cold compresses for the first 48 hours and then warm compresses thereafter, using arnica supplementation, and sleeping with your head elevated using one or two extra pillows behind your back. Hope this helps
Bruising after Juvederm
Thank you for your question.The bruising in the pictures is fairly common, although it is alarming to you as the patient if it has not happened before. The bruising will go away it does not mean it will affect your end result. Everyone is different, some people bruise with the slightest touch and others never bruise. Same being said that you may have injections one time and bruise like crazy and the next time not have a single bruise. This is completely normal. Good luck.
Brushing after filler in lips
Hello, and thanks for your question and photos. Bruising is fairly comment after injection of filler into the lips. This should resolve within a few weeks. You may have a collection of blood known as a hematoma, in which case warm compresses may help. I recommend following up with your physician. Best of luck, Dr. Frucht.
Bruising After Lip Augmentation with Fillers or Lip Implant or Fat --- Go Slow, Use Cannulas -- Reverse with Hyaluronidase If Un
is normal after Juvederm. If it doesn't improve within days, please
see an expert. Best, Dr. Emer
Bruising after Juvederm lip injection
This is fairly common after this procedure. It is nothing to worry about. Try arnica to make the bruise go away faster. See link. Cannulas help reduce bleeding as does a skilled injector.
Is blood clots (from what it looks like) normal once injected with Juvéderm Ultra xc?
Hello Selgarciia,Your pictures look like you have bruising after your lip injections. This is possible anytime fillers are injected. These will improve over the next few days. If you have any concerns, you should follow up with your injector.I hope this helps and good luck.
Bruising after Injection
Thank you for your question. You should not be worried - it's only a bruise. While this may not have happened last time you were injected, it is always a potential when a needle is introduced into the tissue. It should resolve relatively quickly (in 3-5 days), and you may have more swelling and bruising, before it starts to get better. The good news is, using ice intermittently (20 minutes on, 20 minutes off) can help with the swelling, and natural supplements like Arinca can help hasten the resolution of the bruising. If you start to have worsening pain, or if you have little painful bumps that form on your lip - these are more reasons to be concerned, and to contact your injector. Otherwise, this is completely normal. Best of luck!
After lip injections it is common to have bruises. Your pictures show bruising. They will clear up in 3-7 days.
Post Juvederm lip injections
Hello! For the described time frame that you have provided as well as the supplemental pictures, I would say that you have nothing major to worry about. Your lips have bruised, and although it looks bad, the bruising will go away on its own within the next week or two. The lips are very sensitive and prone to bruising with injections. I would ice your lips for comfort and to help keep swelling to a minimum. Keep an eye on them and if any other concerns arise or if your lips appear to get worse, I would consult/follow up with your injector! Take care!